RUS  ENG
Full version
JOURNALS // Trudy Instituta Matematiki i Mekhaniki UrO RAN // Archive

Trudy Inst. Mat. i Mekh. UrO RAN, 2012 Volume 18, Number 3, Pages 261–281 (Mi timm860)

This article is cited in 2 papers

On an iterative procedure for solving a routing problem with constraints

A. A. Chentsova, A. G. Chentsovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University

Abstract: The generalized courier problem in the case when travel costs depend explicitly on the list of tasks that have not been performed (by the time of the travel) is considered. The original routing problem with dependent variables is represented in terms of an equivalent extremal problem with independent variables. An iterative method based on this representation is proposed for solving the original problem. The algorithm based on this method is implemented as a computer program.

Keywords: route, precedence conditions, extremal problem.

UDC: 519.6

Received: 01.02.2012


 English version:
Proceedings of the Steklov Institute of Mathematics (Supplement Issues), 2013, 283, suppl. 1, S24–S45

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025